Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Introducing myself! My name is Abi...

Posted by on May. 14, 2012 at 10:11 AM
  • 10 Replies

I have been feeling very weird lately...I was on antibiotics with my ortho tri cyclen lo a couple weeks ago...had unprotect intercourse with my husband and I feel like I am pregnant. But my period is not due for another week and a half. Could someone help me out?

by on May. 14, 2012 at 10:11 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
CowgirlMama0508
by on May. 14, 2012 at 10:13 AM
1 mom liked this
I would just wait til you missed your period to test. Good luck.

Welcome!!!
Posted on CafeMom Mobile
Mami2oneboy
by on May. 14, 2012 at 10:13 AM
2 moms liked this
If You had unprotected sex there's always a chance, we can't tell you if you are or not. Wait and test ;)
Posted on CafeMom Mobile
AbiIrwin
by on May. 14, 2012 at 10:14 AM

Hey thanks. It's just that I have been feeling these weird cramps...had spotting a week ago...but it only lasted a day. 

Innocencedreams
by on May. 14, 2012 at 10:23 AM

Welcome! Wait until you missed your period, then test. If you've had unprotected sex, there is always a chance of pregnancy.

AbiIrwin
by on May. 14, 2012 at 10:24 AM

Yeah I should but...I am still scared of what to find out.

AbiIrwin
by on May. 14, 2012 at 10:27 AM

I am also afraid to continue my BCP...even though they help me stay regular.

bamababe1975
by Gold Member on May. 14, 2012 at 7:35 PM

 The antibiotics can interfere with your cycle, so I agree with the others that it's best to wait until your period comes and then test if it doesn't. :)


Love Giving Advice? Join Our Advice Squad!

mylilprincesses
by Bronze Member on May. 14, 2012 at 7:40 PM
What are your symptoms? That make you feel weird.
Posted on CafeMom Mobile
AbiIrwin
by on May. 14, 2012 at 10:35 PM

My symptoms right now are fatigue and cramping...which i have been cramping for almost 2 weeks. 

tms2008
by on May. 15, 2012 at 12:52 AM

Antibiotics can make your bc ineffective and if you had unprotected intercourse there maybe a possibility that you're pregnant. Something similar happened to a friend of my dh and she's pregnant now.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)